# SDR CALA0300046

- Difficulty date: February 13, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 51,301 hours, 24,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FUSELAGE FRAME AT STA 1418, LONGERON 1L. REPAIRED IAW SRM 53-03,  PAGE 5.
